# SDR ASOA201612051325

- Difficulty date: December 5, 2016
- Submitted: December 23, 2016
- Operation: Air carrier
- Aircraft: N758EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10210
- Aircraft time: 28,549 hours, 20,346 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: MM67035301015
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON RBL9 AT FS1031.00 FLOORBEAM. PERFORMED BEAM SPLICE REPAIR IAW SRM 53-00-44-201-001-A01 AND EC/TC EO 700-53-0372 AND REO 670-53-61-1300.
